# SDR AALA202303303590

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A320*
- Aircraft serial: 3989
- Aircraft time: 46,156 hours, 17,177 cycles
- System (JASC): 5270 · Door Warning System
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT INFORMED FLIGHT DECK OF CIDS CAUTION PANEL MESSAGE STATING CHECK DOOR PRESSURE 1L AFTER DOOR CLOSURE. AND REMAINED AFTER DOOR OPENED.  MAINTENANCE FOUND L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DIAPHRAGM DAMAGED / LEAKING. REPLACED DIAPHRAGM PER AMM 52-10-00 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
